导出
  • 排序
  • 显示
2. Approximate Controllability of Neutral Functional Differential Systems with State-Dependent Delay SCOPUS SCIE

作者:Fu, XL;Zhang, JL

通讯作者地址:Fu, XL (reprint author), E China Normal Univ, Dept Math, Shanghai Key Lab Pure Math & Math Practice, Shanghai 200241, Peoples R China.

作者机构:[Fu, Xianlong; Zhang, Jialin] E China Normal Univ, Dept Math, Shanghai Key Lab Pure Math & Math Practice, Shanghai 200241, Peoples R China.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2016,37,2,291-308

收录类别:SCOPUS;SCIE

当年影响因子:0.362

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

4. Bifurcation Analysis of the Multiple Flips Homoclinic Orbit SCOPUS SCIE

作者:Zhang, TS; Zhu, DM

通讯作者地址:Zhang, TS (reprint author), Univ Shanghai Sci & Technol, Coll Sci, Shanghai 200093, Peoples R China.

作者机构:[Zhang, Tiansi] Univ Shanghai Sci & Technol, Coll Sci, Shanghai 200093, Peoples R China.; [Zhu, Deming] E China Normal Univ, Dept Math, Shanghai 200 更多

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2015,36,1,91-104

收录类别:SCOPUS;SCIE

当年影响因子:0.362

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

7. Nonlocal Symmetries and Explicit Solutions of the Boussinesq Equation SCOPUS SCIE

作者:Xin, XP;Chen, JC;Chen, Y

通讯作者地址:Xin, XP (reprint author), E China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.

作者机构:[Xin, Xiangpeng; Chen, Junchao; Chen, Yong] E China Normal Univ, Shanghai Key Lab Trustworthy Comp, Shanghai 200062, Peoples R China.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2014,35,6,841-856

收录类别:SCOPUS;SCIE

当年影响因子:0.362

WOS被引:8

Scopus被引:8

资源类型:外文期刊论文

17. Homoclinic flip bifurcations accompanied by transcritical bifurcation SCOPUS SCIE

作者:Liu, XB

通讯作者地址:Liu, XB (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu, XB]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2011,32,6,905-916

收录类别:SCOPUS;SCIE

当年影响因子:0.362

WOS被引:4

Scopus被引:5

资源类型:外文期刊论文

18. Greedy algorithm computing minkowski reduced lattice bases with quadratic bit complexity of input vectors SCOPUS SCIE

作者:Chen, H; Xu, LQ

通讯作者地址:Chen, H (reprint author), E China Normal Univ, Inst Software Engn, Shanghai 200062, Peoples R China.

作者机构:[Chen, Hao; Xu, Liqing] E China Normal Univ, Inst Software Engn, Shanghai 200062, Peoples R China.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2011,32,6,857-862

收录类别:SCOPUS;SCIE

当年影响因子:0.362

Scopus被引:1

资源类型:外文期刊论文

19. The tracial Rokhlin property for automorphisms on non-simple C*-algebras SCOPUS SCIE

作者:Hua, JJ

通讯作者地址:Hua, JJ (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Hua, JJ]E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:CHINESE ANNALS OF MATHEMATICS SERIES B,2010,31,2,191-200

收录类别:SCOPUS;SCIE

当年影响因子:0.362

WOS被引:2

Scopus被引:2

资源类型:外文期刊论文

共 5 页, 92 条记录

TOP